# SDR DL72S950787

- Difficulty date: February 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK - CORROSION AT FLOOR BEAM TOP SIDE AND BOTTOM WHERE CLIP NUTS ATTACH STATION 380 RBL 12 TO 63 - REPAIR - REPLACED TEE CAP PER SRM 53-10-8.
